Thread: Darn Zits!!!
08-29-2002, 10:18 PM #1
Hey everyone i have a quick question. Ok i'm supposed to be starting my next cycle after next week. this is what it looks like
weeks 1-5 Dbol @50 a day
weeks 1-10 EQ@400mg a week(2 shots a week-monday/thursday)
weeks 1-10 Test Cypionate @500mg a week(2 shots a week-" ")
weeks 8-14 winni tabs@50mg a day
Now i was planing on taking armidex thruout my cycle to keep the tests from converting into estrogens. I'm waiting on that package..
But... after my last sus cycle, i got acne near the end and thru my clomid. Now i still have some but it seems like it's getting better. But it sucks because the body that i have i really can't show because of the acne on my chest and back. It's not really bad but it bothers me. I lately was taken clearasil wipes, and oil free soap. so it got better.
I wanted to take accutane. but i don't have it yet. Should i start the cycle with it? or should i just wait untill i get it? I know never start a cycle untill everything is in hand but will the acne get worst in 3 weeks? it sucks, i am bigger but i couldn't show my body when i was on vacation because of the acne. i haven't worked out for 4 weeks so i lost weight(6lb) but i'm getting it up there.
08-30-2002, 08:35 AM #2
I would avoid the accutane bro, especially while running the dbol , head to a dermatologist and try to get a prescription for retinA gel. accutane is known to cause depression and to be harsh on your liver.
08-30-2002, 01:12 PM #3
I'd stay clear of the accutane... it is really bad shit bro... not good for you at all... take a moment and ask a pharmasist... he will tell you.
08-30-2002, 02:51 PM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)